How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2860
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I took 5 mg of prednisone this morning at 8:30, first day of

Customer Question

Hi. I took 5 mg of prednisone this morning at 8:30, first day of a planned 4 week treatment. At 10 pm I began suffering severe nausea and and painful cramps and began to vomit. I have Zofran at home and took one; I was able to keep it down for about an hour and then vomited again.
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: Painful cramping began about 2 hours ago with the vomiting. I have Crohn's and was on Uceris and once had withdrawal that was exactly like this. But this was a single 5mg dose! I can't figure out if I should try a 2.5 dose tomorrow to see if a mini-taper helps or not.
JA: Anything else in your medical history you think the doctor should know?
Customer: I was prescribed the president for stiff and painful hands that are possibly peripheral Crohn's effects--nothing serious.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  Onlinedoc replied 1 year ago.

Hi, I'm Dr.Nitika-a board certified physician. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.

As per your description,if you are keeping liquids down then firstly maintain a good hydration with Gatorade.

Then take Zofran 2 hours before your next dose of prednisone.

If your vomiting 'll persist then see your doctor to adjust your medicine dose and add other medicines.

Hope this helps.
Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
We are here to help you until you satisfy.